RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gorelik, E M

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:41
Abstract pages:351
Full texts:170
References:29

http://www.mathnet.ru/eng/person22349
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/214789

Publications in Math-Net.Ru
1985
1. E. M. Gorelik, “A homotopy classification of shifts of a closed curve close to itself”, Uspekhi Mat. Nauk, 40:3(243) (1985),  195–196  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:3 (1985), 231–232  isi
1978
2. A. G. Vainshtein, E. M. Gorelik, V. A. Efremovich, “Fibration of the Lobacevskii plane”, Dokl. Akad. Nauk SSSR, 241:2 (1978),  269–271  mathnet  mathscinet  zmath
1976
3. A. G. Vainshtein, E. M. Gorelik, V. A. Efremovich, “On planar domains equimorphic to a half-strip”, Dokl. Akad. Nauk SSSR, 231:4 (1976),  791–794  mathnet  mathscinet  zmath
1974
4. E. M. Gorelik, “Convex rays in $R^n$”, Uspekhi Mat. Nauk, 29:3(177) (1974),  193–194  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020